Jump to content

Search the Community

Showing results for tags 'mirtazaine'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I've been on Mirtazapine since March 2020 for perimenopausal anxiety and insomnia. I'd struggled for a year with it and tried a lot of natural supplements before resorting to medication, although my doctor never suggested any type of hormone replacement. I started on 7.5mg and then after two weeks went up to 15mg. It worked well for 8 weeks and then stopped. I've been up and then down in dose but nothing has helped. My doctor and I agreed that it's definitely not working. I was up to 30mg for five weeks and decreased to 22.5mg with minor side effects. When I dropped to 15mg I was hit with a ton of symptoms that have taken a long time to decrease. I experienced dissociation for the first time along with skin burning, prickling, burning tongue, severe head pressure, migraines, depression, facial numbness, dizziness, nausea, appetite loss, night sweats, anhedonia, insomnia, nightmares and lucid dreaming. So, I've held at this dose for 5 months now. In the meantime, my doctor prescribed buspar which I am now taking 3x5mg. I still have the burning/numbness/prickling, anhedonia, nightmares, poor sleep and lucid dreaming but I had all of those prior to tapering (after starting mirtazapine). I also have head pressure but suffer from chronic migraines and can deal with a high level of head pain, so I'm ready to start tapering again. I'm going slower this time and have decided on a liquid taper. I was on a benzo for a short time back in 2016 and got off of it with minimal withdrawals after microtapering (I had an initial failed taper by dry cutting) using liquid and decreasing by .004mg per day. My body seemed to respond better to tiny decreases daily vs. a cut and hold. I'm afraid of what's to come, but hopeful that I can successfully use the microtaper approach. I'm so tired of not feeling joy, happiness or even interest in my family along with all of the physical problems. My sister asked for my opinion on something the other day and my reply was "it's fine". She commented that I say that a lot lately My son is starting his senior year of high school this fall and I need to be present and involved in so many things.
  2. Hello, I just go straight to my story and maybe you will able to understand it and even help me. I have always been a bit anxious because something is wrong with my mother's side of the family (my 2 cousins, aunts are all on antidepressants because of anxiety and depression, my mother, on the other hand, is not and doing quite fine). My father has led me to be fit and to exercise a lot and it has given me great strength to battle this. But it wasn't something overwhelming and nothing too serious I guess. Some days were harder and somedays I was completely fine enjoying my life to the fullest. Overall I am a positive person, ambitious and a bit crazy and I like fun. During 2016 I really felt great and I wanted to do a photoshoot of me being ripped. So I prepared for it for 6 months where I cut to 6% of body fat. The journey was perfect and I felt like a god. After the photoshoot, I felt really intense restlessness it was horrible and I had a panic attack after I've passed one exam so I went to the hospital and they gave me Trittico. After I think 3 months I was a total zombie and emotionless so I tapered it down in 1 month (really quick taper). I had 75mg before bedtime. But after the taper, I became horribly anxious and I was at unease all the time. These 2 years were horrible, and I tried a million supplements but nothing worked. During that time I met my girlfriend and it was becoming less and less unbearable. During these years I was visiting CBT and my therapist thought me to trust only reason and get to the problem right on solve it. It has helped me tremendously. During 2019 I felt great with some windows of anxiousness and maybe depression, especially in winter. But there were bigger amounts of days when I was good than bad. I started prepping for my first (and probably the last) bodybuilding competition. I went from 93 kg to 69kg ripped to the bone and again during that journey, I felt on the top of the world all the time. I was anxious and depression free. But after the competition, it has started again but it was much worse (intrusive thoughts, restlessness, depression) and I again went to a psychiatrist and he gave me 75mg of Trittico first and also Elicea (citalopram) and I had a horrible reaction to it. I thought that I was going to die. She switched it after a week on 5 mg of it and gave me CIPRALEX (10mg in the morning) and MIRTAZAPIN (15mg) before bedtime. After three months of horrible symptoms and me thinking that I won't recover it got slightly better (I am a teacher in an elementary school. I had these pills for six months and then I tapered them because I was calm but no sex drive, no will, and I was like a high person (but it was really quick taper according to this site). I took it from the end of August till the last day of January (6 months). After 4 months I began to taper, but I just forgot by how much. The first month was horrible, I was totally restless, but my concentration was fortunately good, so I can go to work. Next 2 months I just felt good, strong, going to the gym, only occasional restlessness and I didn't have any symptoms but I remember one night when my brain kind has like a zap and I went to the anxious and depressed state and it stayed that way up till now. My concentration is far from good and it's like akathisia inner restlessness and strong back and chest pain leading from the temple. My girlfriend is still with me despite this all. I have started Wim hof methods: Every day I start with a cold shower 5-10 minutes and before sleep his breathing method. I have been doing it for 2 weeks and I have improved stamina and I am not so fatigued all the time. My sex drive comes and goes. I go regularly to the gym 4 times a week. I don't take any supplement and only protein. I have a healthy diet with lots of protein, fats and complex carbohydrates. I can go to work and do a lot of work on my side job (English Project). But I have this horrible back, neck and chest pain and inner restlessness. I don't want to complain about anything having read all those horrible stories on these forums. I am relatively good despite my condition. I have a girlfriend who has been there in horrible times, loving parents and friends and good work and also I can go to the gym. Sometimes it's really hard and I need to really push myself to do anything. Summary: Current symptoms: chest and back pain a bit of depression, inner restlessness (horrible), speeded up, fatique, I can't really calm down and therefore it is difficult to concentrate- these symptoms are there all the time. 2016 Trittico 75mg ( 3-4 months can't really remember the length) 2019 Cipralex (10mg -6 months -tapering in the last month - big mistake) Mirtazapine (15mg -6 months - tapering in the last month - big mistake) Drug-free: Almost 10 months Unfortunately, my biggest dream of competing and be a natural bodybuilder is lost because it was the biggest trigger for me. I will lift weights only as a hobby. But I don't want to end up on these drugs again. I have accepted these symptoms and maybe I will live rest of my life with the m it if is meant to be. But I would really like to get better because I am like 50% of a person that used to be. What do you think? Do you think time will heal it? Thank you in advance for reading my post and chime in with your opinion. And remember to accept this and do whatever it takes to get better and to heal. Jan
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy